MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LASIK HACKENSACK MED CTR

Medline Industries, LP MEDLINE; DBD-LASIK HACKENSACK MED CTR
Catalog Number VAL011LSHAC
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 2 kits were used minus the defective items (tegaderms) that were unable to be used.
 
Additional Manufacturer Narrative
The account reported finding adhesive issue dressing, and the complaint transcript noted defective items (tegaderms) that were unable to be used.No sample or photo was received for the investigation; the pack production record was reviewed and there were no line-down situations, runs without approvals, deviations, or non-conformance reports that might have had an impact on this issue, and the pack component locations were reviewed and the location of the dressing likely did not contribute to the reported issue.The reported issue could not be confirmed without a sample, and without a physical sample or photo, the root cause could not be determined at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LASIK HACKENSACK MED CTR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50519091
Report Number1417592-2026-27862
Device Sequence Number13105334
Product Code OJK
UDI-Device Identifier40193489413039
UDI-Public40193489413039
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVAL011LSHAC
Device Lot Number23KBA525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown